RUS  ENG
Full version
JOURNALS // Theory of Stochastic Processes // Archive

Theory Stoch. Process., 2016 Volume 21(37), Issue 1, Pages 1–11 (Mi thsp115)

On weak convergence of finite-dimensional and infinite-dimensional distributions of random processes

V. I. Bogachevabc, A. F. Miftakhovabc

a Department of Mechanics and Mathematics, Moscow State University, Moscow, Russia
b St.-Tikhon’s Orthodox Humanitarian University, Moscow, Russia
c National Research University Higher School of Economics, Moscow, Russia

Abstract: We study conditions on metrics on spaces of measurable functions under which weak convergence of Borel probability measures on these spaces follows from weak convergence of finite-dimensional projections of the considered measures.

Keywords: Convergence in measure, weak convergence, finite-dimensional distributions.

MSC: 46G12, 60B10, 60G07

Language: English



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025